# SDR SWIA201540995

- Difficulty date: March 24, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 29,503 hours, 25,757 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER PYLON HAS A PUNCTURE APPROX. 15" FROM T/E.  COMPLIED WITH TEMPORARY REPAIR IAW SRM.  PERMANENT REPAIR DUE AT NEXT C-CHECK.  C-CHECK RO 4/7/15.  REPAIRED LT PYLON UPPER SKIN IAW STS EA  PERMANENT REPAIR STEPS 1A-1C, D: COMPLIED WITH ST 51-900-1000.
